JOURNAL ARTICLE
REVIEW
Add like
Add dislike
Add to saved papers

Hepatobiliary abnormalities associated with total parenteral nutrition.

Hepatobiliary abnormalities occur often in patients receiving TPN. Although TPN use may be important in their pathogenesis, many other factors could also be involved. In any individual patient it may be difficult to separate the contribution of TPN itself from that of the other precipitating causes. The most worrisome observation to date is the development of severe progressive liver disease in a small number of patients receiving long-term TPN. Further work is needed to determine whether the use of TPN actually contributes to this condition or is simply an associated finding.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app